# SDR P5CA9900491

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FWD CARGO DOOR AFT CUTOUT LOWER CORNER EXTERIOR SKIN FOUND DAMAGED.  SKIN REPAIRED PER RS 53-21-340531.
